# SDR SWIA200311968

- Difficulty date: May 10, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,844 hours, 17,639 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 1205
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,629 hours, 4,460 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L, F
- Precautionary procedure: O

## Discrepancy

THE OUTBOARD GROUND SPOILERS FAULT DURING TEST.  REMOVED AND REPLACED NR 1 SECU IAW CRJ AMM 27-61-05.  PERFORMED OPS CHECK IAW CRJ AMM 27-61-05 AND 27-64-00.  OPS CHECK GOOD.
